Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An inequality about factors of polynomials
HTML articles powered by AMS MathViewer

by M. Mignotte PDF
Math. Comp. 28 (1974), 1153-1157 Request permission


A sharp inequality is proved about the product of some roots of a polynomial. It is used to bound the height of the factors of a polynomial. Applications are given to the problem of factorization and numerical examples show that these bounds strongly improve the previous ones.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12D05
  • Retrieve articles in all journals with MSC: 12D05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Math. Comp. 28 (1974), 1153-1157
  • MSC: Primary 12D05
  • DOI:
  • MathSciNet review: 0354624